Here is a picture of what i'm talking about: http://img203.imageshack.us/img203/1195/50544795.jpg
Skin in that area becomes red/dry/itchy and then eventually fades away into a darker color than the rest of my skin but never completely disappears. It probably returns to full irritation/color about every 2 months. I'm wondering what I can do to get rid of this. Thanks.
It looks like perioral dermatitis. Perioral dermatitis is a chronic eczematous facial dermatitis. Treatment consists of oral antibiotics and anti-inflammatory drugs. A mild soap or soap substitute, such as Dove or Cetaphil should be used for washing. Scrubbing should be avoided.
If the symptoms are not controlled by topical antibiotics, then oral antibiotics may be needed. Please consult your dermatologist and discuss this with him.
Hope it helps .Take care and please do keep us posted in case you have any additional queries. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.